EconPapers    
Economics at your fingertips  
 

On the Nonlinear Theory of Micropolar Bodies with Voids

Marin Marin

Journal of Applied Mathematics, 2007, vol. 2007, issue 1

Abstract: This paper is concerned with the nonlinear theory of micropolar, porous, and elastic solids. By using the theory of Langenbach, within this context, we obtain some existence and uniqueness results.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2007/15745

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2007:y:2007:i:1:n:015745

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2007:y:2007:i:1:n:015745